# SDR AALA20031234

- Difficulty date: November 6, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ORD - EN ROUTE LGA-LAX - RIGHT HYDRAULIC SYSTEM QUANTITY LOSS.  LANDED ORD WITHOUT INCIDENT.  AUXILIARY TRANSFER PUMP TURNED ON FOR LANDING AND TURNED OFF AFTER LANDING.  (M)
